# SDR DALA2023020600883

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 53,477 hours, 37,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT THE LOWER AFT, LT AND RT OVERWING EMERGENCY DOORS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY B5-119 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #4138625)
